# SDR QMLA2013100713144

- Difficulty date: October 7, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N533AM
- Make and model: Snias AS350B3
- Aircraft serial: 4620
- Aircraft time: 1,281 hours, 4,903 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,188 hours
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 704A47720111
- Part serial: 2069
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, PILOT HAD AN ENGINE FIRE INDICATION ON THE CAUTION PANEL.  PERFORMED A NORMAL LANDING AND TAKEN OUT OF SERVICE.  REPLACED ASU1 CARD, CHECKED WIRING IAW WIRING MANUAL, AND PERFORMED CHECK FLIGHT.  COULD NOT DUPLICATE ISSUE, RETURNED TO SERVICE.
